Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 8, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 30, 2016, 6:13 PM CDT for Glasscock County, Howard County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2016, 6:13 PM CDT (23:13 UTC)
- Expired
- May 31, 2016, 12:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Glasscock County, TX, Howard County, TX
The radar
The Midland/Odessa radar (KMAF), 66 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 8:07 PM CDT | FLASH FLOOD | 3 Nne Lees, TX | HIGH WATER REPORTED OVER FM 33 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 114 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 931 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
660
WGUS54 KMAF 302313
FFWMAF
TXC173-227-310215-
/O.NEW.KMAF.FF.W.0008.160530T2313Z-160531T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT MON MAY 30 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN HOWARD COUNTY IN WESTERN TEXAS...
NORTHWESTERN GLASSCOCK COUNTY IN WESTERN TEXAS...
* UNTIL 915 PM CDT
* AT 613 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BIG SPRING...SOUTH HAVEN...LOMAX...LEES...ELBOW...SOUTH HAVEN|2...BIG
SPRING COUNTRY CLUB AND BIG SPRING MCMAHON-WRINKLE AIRPARK.
THIS INCLUDES LOW WATER CROSSING LOCATION OVERTON RD CROSSING NORTH
CONCHO RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3221 10143 3198 10139 3197 10167 3219 10167
$$
842 follow-up statements
041 WGUS74 KMAF 310057 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 757 PM CDT MON MAY 30 2016 TXC173-227-310215- /O.CON.KMAF.FF.W.0008.000000T0000Z-160531T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWARD TX-GLASSCOCK TX- 757 PM CDT MON MAY 30 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTHWESTERN HOWARD AND NORTHWESTERN GLASSCOCK COUNTIES... AT 756 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. OVER 4 INCHES OF RAIN HAS BEEN MEASURED NEAR LOMAX. FLASH FLOODING IS EXPECTED TO BE ONGOING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BIG SPRING...SOUTH HAVEN...LOMAX...LEES...ELBOW...BIG SPRING COUNTRY CLUB AND BIG SPRING MCMAHON-WRINKLE AIRPARK. THIS INCLUDES LOW WATER CROSSING LOCATION OVERTON RD CROSSING NORTH CONCHO RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3221 10143 3198 10139 3197 10167 3219 10167 $$ 84
958
WGUS54 KMAF 310210
FFWMAF
TXC173-227-310515-
/O.EXT.KMAF.FF.W.0008.000000T0000Z-160531T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
910 PM CDT MON MAY 30 2016
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN HOWARD COUNTY IN WESTERN TEXAS...
NORTHWESTERN GLASSCOCK COUNTY IN WESTERN TEXAS...
* UNTIL 1215 AM CDT
* AT 907 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS THAT PRODUCED HEAVY RAIN ACROSS THE WARNED AREA.
4.35 INCHES OF RAIN FELL NEAR LOMAX...WITH OTHER SIMILAR OR
LOCALLY HIGHER AMOUNTS POSSIBLE. CHASERS AND TRAINED SPOTTERS
REPORTED RUNNING WATER OVER MULTIPLE ROADS IN THE AREA. ADDITIONAL
STORMS ARE POSSIBLE THROUGH THE EVENING. FLASH FLOODING IS
EXPECTED TO BE ONGOING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BIG SPRING...SOUTH HAVEN...LOMAX...LEES...ELBOW...BIG SPRING COUNTRY
CLUB AND BIG SPRING MCMAHON-WRINKLE AIRPARK.
THIS INCLUDES LOW WATER CROSSING LOCATION OVERTON RD CROSSING NORTH
CONCHO RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3221 10143 3198 10139 3197 10167 3219 10167
$$
84What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 2:23 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, May 30, 2:23 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
223 PM CDT MON MAY 30 2016
.DISCUSSION...
Current radar and satellite is showing convection already
developing in the higher elevations from the Davis Mountains north
to the Guadalupe Mountains. This can be attributed to less morning
cloud cover areawide allowing for more insolation and a greater
destabilization of the boundary layer than was seen yesterday.
Models are showing the cap eroding by 21Z with CAPE of 2500-3500
J/KG being enough to support severe convection though deep layer
shear is a bit marginal at 30-35kts. Expect to see some severe
thunderstorms today with large hail and strong winds the primary
threats with hail size being limited due to the shear.
Tuesday looks to be a repeat of today except the dryline will make
a push into southeast New Mexico focusing convection farther east
in the Permian Basin and lower Trans Pecos. Wednesday see rain
chances increase as an upper low approaching from the west
coincides with the arrival of a cold front. Cool air behind the
front will stabilize the boundary layer leaving the main threat
for severe weather west of the Pecos River, especially the Davis
Mountains and Big Bend. A stable layer will not prevent precip
in the Permian Basin though it will mean showers will be less
intense and QPF will be lighter. Cold air advection and showers
will also keep highs in the 70s most areas Wednesday and Thursday
providing a very pleasant start to June. The upper low will move
east of the area late Thursday bringing an end to the rain, but
thankfully the upstream ridge axis will hold over the western
states for a few days leaving us in a cool northerly flow pattern.
This will allow temperatures to warm some while staying below
climatology for the end of the week.
Hennig
&&
.FIRE WEATHER...
An upper level trough over the Desert SW will slowly inch east over
the next few days. Dry air across northern Mexico will move across
the Guadalupe Mountains Tuesday afternoon with rh's falling to
around 10 percent. Winds will also increase to near 25 mph,
especially across the peak elevations. Near critical fire weather
conditions are possible in this area so will continue the Fire
Weather Watch. Moisture increases by midweek and should keep rh's
fairly high through Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 65 86 63 77 / 40 30 50 50
Carlsbad 64 91 62 78 / 20 10 20 50
Dryden 68 88 68 84 / 40 30 30 40
Fort Stockton 66 89 66 81 / 40 30 30 50
Guadalupe Pass 61 81 59 73 / 30 10 20 40
Hobbs 63 86 60 75 / 30 20 30 50
Marfa 58 83 57 77 / 40 20 20 40
Midland Intl Airport 65 88 64 78 / 40 30 40 50
Odessa 65 88 64 78 / 40 30 40 50
Wink 67 92 66 80 / 40 20 20 50
&&
.MAF Watches/Warnings/Advisories...
NM...Fire Weather Watch from Tuesday afternoon through Tuesday
evening for Guadalupe Mountains.
TX...Fire Weather Watch from Tuesday afternoon through Tuesday
evening for Guadalupe Mountains.
&&
29/10Hazardous weather outlook, May 30, 1:49 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 149 PM CDT MON MAY 30 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-311900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 149 PM CDT MON MAY 30 2016 /1249 PM MDT MON MAY 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS MUCH OF THE AREA. SOME STORMS COULD BE STRONG TO SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. ADDITIONAL THREATS INCLUDE BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL ALSO BE POSSIBLE TUESDAY THROUGH THURSDAY NIGHT. SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ACROSS THE GUADALUPE MOUNTAINS TUESDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR THIS AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 30, 1:49 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
149 PM CDT MON MAY 30 2016
TXZ074-301930-
DAVIS/APACHE MOUNTAINS AREA TX-
149 PM CDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFF DAVIS COUNTY
UNTIL 230 PM CDT...
AT 148 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DAVIS MOUNTAINS STATE PARK...OR NEAR FORT DAVIS...MOVING NORTHEAST AT
10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FORT DAVIS...INDIAN LODGE STATE PARK...DAVIS MOUNTAINS STATE PARK...FORT
DAVIS NATIONAL HISTORICAL SITE...STAR MOUNTAIN...BLACK MOUNTAIN AND
MCDONALD OBSERVATORY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3090 10379 3071 10351 3071 10352 3056 10396
3072 10405
TIME...MOT...LOC 1848Z 242DEG 10KT 3068 10393
29Special weather statement, May 30, 4:05 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 405 PM CDT MON MAY 30 2016 TXZ081-302130- BIG BEND AREA- 405 PM CDT MON MAY 30 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BREWSTER COUNTY... AT 405 PM CDT...A STRONG THUNDERSTORM WAS 18 MILES SOUTHEAST OF PAISANO PASS...OR 22 MILES SOUTH OF ALPINE...MOVING SOUTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELEPHANT MOUNTAIN WILDLIFE MANAGEMENT AREA AND ELEPHANT MOUNTAIN. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3003 10379 3015 10372 3008 10344 2987 10353 TIME...MOT...LOC 2105Z 293DEG 21KT 3004 10368 27
Special weather statement, May 30, 5:23 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 523 PM CDT MON MAY 30 2016 TXZ051-052-063-302315- GLASSCOCK TX-HOWARD TX-MARTIN TX- 523 PM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOWARD... SOUTHEASTERN MARTIN AND NORTHWESTERN GLASSCOCK COUNTIES UNTIL 615 PM CDT... AT 523 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LOMAX...OR 11 MILES EAST OF STANTON. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOMAX...SOUTH HAVEN...LEES...ELBOW AND SOUTH HAVEN|2. THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 163 AND 166. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3220 10143 3199 10140 3198 10168 3218 10170 TIME...MOT...LOC 2223Z 085DEG 1KT 3207 10162 27
Special weather statement, May 30, 5:25 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
525 PM CDT MON MAY 30 2016
TXZ081-302315-
BIG BEND AREA TX-
525 PM CDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BREWSTER COUNTY
UNTIL 615 PM CDT...
AT 525 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES SOUTHEAST OF PERSIMMON GAP...OR 22 MILES NORTHEAST OF PANTHER
JUNCTION...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
BREWSTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2944 10300 2960 10305 2977 10276 2974 10264
2974 10268 2968 10269 2964 10274 2960 10274
2960 10277 2955 10277 2952 10281 2949 10280
2945 10283 2941 10283 2940 10281 2936 10285
2935 10287
TIME...MOT...LOC 2225Z 242DEG 20KT 2956 10293
27Special weather statement, May 30, 5:53 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 553 PM CDT MON MAY 30 2016 TXZ081-302345- BIG BEND AREA TX- 553 PM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BREWSTER COUNTY UNTIL 645 PM CDT... AT 553 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTH OF STUDY BUTTE...OR 20 MILES NORTHEAST OF LAJITAS...MOVING EAST AT 5 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TERLINGUA RANCH LODGE...BIG BEND NATIONAL PARK AND TERLINGUA RANCH AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2947 10374 2965 10367 2961 10324 2929 10332 TIME...MOT...LOC 2253Z 282DEG 6KT 2950 10359 27
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:49 PM CDT | Special Weather Statement | MAF | Brewster | 26 min |
| May 29, 8:15 PM CDT | Special Weather Statement | MAF | Brewster | 30 min |
| May 30, 4:17 AM CDT | Fire Weather Watch | MAF | 24 hr | |
| May 30, 1:49 PM CDT | Special Weather Statement | MAF | Jeff Davis | 41 min |
| May 30, 2:27 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 63 min |
| May 30, 3:27 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 31 min |
| May 30, 4:05 PM CDT | Special Weather Statement | MAF | Brewster | 25 min |
| May 30, 5:23 PM CDT | Special Weather Statement | MAF | Glasscock | 52 min |
| May 30, 5:25 PM CDT | Special Weather Statement | MAF | Brewster | 50 min |
| May 30, 5:34 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard | 56 min |
| May 30, 5:53 PM CDT | Special Weather Statement | MAF | Brewster | 52 min |
| May 30, 6:00 PM CDT | Areal Flood Advisory | MAF | Glasscock, Howard | 3 hr |
| May 30, 6:19 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell | 56 min |
| May 30, 6:32 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard | 58 min |
| May 30, 6:47 PM CDT | Special Weather Statement | MAF | Brewster | 58 min |
| May 30, 6:55 PM CDT | Special Weather Statement | MAF | Presidio | 50 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.